RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 333–344 (Mi mz10086)  

This article is cited in 1 scientific paper (total in 1 paper)

Noncanonical invariants of Hamiltonian systems

A. D. Bryuno

Institute of Applied Mathematics, Academy of Sciences of the USSR

Full text: PDF file (1491 kB)

English version:
Mathematical Notes, 1983, 33:3, 167–174

Bibliographic databases:

UDC: 517.925
Received: 11.02.1979

Citation: A. D. Bryuno, “Noncanonical invariants of Hamiltonian systems”, Mat. Zametki, 33:3 (1983), 333–344; Math. Notes, 33:3 (1983), 167–174

Citation in format AMSBIB
\Bibitem{Bru83}
\by A.~D.~Bryuno
\paper Noncanonical invariants of Hamiltonian systems
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 333--344
\mathnet{http://mi.mathnet.ru/mz10086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698711}
\zmath{https://zbmath.org/?q=an:0524.70021}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 167--174
\crossref{https://doi.org/10.1007/BF01686322}


Linking options:
  • http://mi.mathnet.ru/eng/mz10086
  • http://mi.mathnet.ru/eng/mz/v33/i3/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bruno, “The normal form of a Hamiltonian system”, Russian Math. Surveys, 43:1 (1988), 25–66  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020